Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 360, Number 2

All articles in this issue are freely accessible.

A Minkowski-style theorem for focal functions of compact convex reflectors
Vladimir I. Oliker.
Trans. Amer. Math. Soc. 360 (2008), 563-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346462
On a stochastic wave equation with unilateral boundary conditions
Jong Uhn Kim.
Trans. Amer. Math. Soc. 360 (2008), 575-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346463
Pure subrings of regular rings are pseudo-rational
Hans Schoutens.
Trans. Amer. Math. Soc. 360 (2008), 609-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346464
Level sets of scalar Weyl invariants and cohomogeneity
Sergio Console and Carlos Olmos.
Trans. Amer. Math. Soc. 360 (2008), 629-641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346465
Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data
Olivier Guibé and Anna Mercaldo.
Trans. Amer. Math. Soc. 360 (2008), 643-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346466
Structural interactions of conjugacy closed loops
Ales Drápal.
Trans. Amer. Math. Soc. 360 (2008), 671-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346467
The Auslander-Reiten translation in submodule categories
Claus Michael Ringel and Markus Schmidmeier.
Trans. Amer. Math. Soc. 360 (2008), 691-716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346468
Geometry of regular modules over canonical algebras
Grzegorz Bobinski.
Trans. Amer. Math. Soc. 360 (2008), 717-742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346469
Intransitive Cartesian decompositions preserved by innately transitive permutation groups
Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider.
Trans. Amer. Math. Soc. 360 (2008), 743-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346470
On symplectic fillings of lens spaces
Paolo Lisca.
Trans. Amer. Math. Soc. 360 (2008), 765-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346471
Filtrations in semisimple Lie algebras, II
Y. Barnea and D. S. Passman.
Trans. Amer. Math. Soc. 360 (2008), 801-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346472
Some new results in multiplicative and additive Ramsey theory
Mathias Beiglböck, Vitaly Bergelson, Neil Hindman and Dona Strauss.
Trans. Amer. Math. Soc. 360 (2008), 819-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346473
Schreier sets in Ramsey theory
V. Farmaki and S. Negrepontis.
Trans. Amer. Math. Soc. 360 (2008), 849-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346474
The zeta function of the Laplacian on certain fractals
Gregory Derfel, Peter J. Grabner and Fritz Vogl.
Trans. Amer. Math. Soc. 360 (2008), 881-897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346475
Asymptotic spectral analysis of growing regular graphs
Akihito Hora and Nobuaki Obata.
Trans. Amer. Math. Soc. 360 (2008), 899-923
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346476
A note on $L_{2}$-estimates for stable integrals with drift
Vladimir Kurenok.
Trans. Amer. Math. Soc. 360 (2008), 925-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346477
On the unique representation of families of sets
Su Gao, Steve Jackson, Miklós Laczkovich and R. Daniel Mauldin.
Trans. Amer. Math. Soc. 360 (2008), 939-958
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346478
Quantum symmetric $L^{p}$ derivatives
J. Marshall Ash and Stefan Catoiu.
Trans. Amer. Math. Soc. 360 (2008), 959-987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346479
Gromov-Witten invariants of jumping curves
Izzet Coskun.
Trans. Amer. Math. Soc. 360 (2008), 989-1004
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346480
Unitary dual of the non-split inner form of $Sp(8,F)$
Marcela Hanzer.
Trans. Amer. Math. Soc. 360 (2008), 1005-1034
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346481
Linear differential equations with coefficients in weighted Bergman and Hardy spaces
Janne Heittokangas, Risto Korhonen and Jouni Rättyä.
Trans. Amer. Math. Soc. 360 (2008), 1035-1055
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346482
The kernels of radical homomorphisms and intersections of prime ideals
Hung Le Pham.
Trans. Amer. Math. Soc. 360 (2008), 1057-1088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346483
On the essential commutant of $\mathcal T(QC)$
Jingbo Xia.
Trans. Amer. Math. Soc. 360 (2008), 1089-1102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346484
A characterization of homeomorphic Bernoulli trial measures
Andrew Q. Yingst.
Trans. Amer. Math. Soc. 360 (2008), 1103-1131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2346485